# SDR ASAA0842616

- Difficulty date: February 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988665
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19L DENTED ON FREE FLANGE AT ST 477 STR 19L.  FREE FLANGE AT STA 477 FOUND TO BE BEYOND ALLOWABLE LIMITS AND REPAIRED IAW B737 400 SRM 53 00 03 FIG 101 & FIG 201.
